Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107

Preview Full PDF 118 1722 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119

Preview Full PDF 109 1762 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134

Preview Full PDF 108 1736 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Full PDF 104 1707 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158

Preview Full PDF 114 1713 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174

Preview Full PDF 104 1683 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182

Preview Full PDF 106 1707 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194

Preview Full PDF 110 1727 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard